This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
Characterizing the MVDs That Hold in a Connected Subtree of a Join Tree: A Correction
March 2008 (vol. 20 no. 3)
pp. 425-426
Given an acyclic database scheme R and a connected subtree T of a join tree for R, this paper provides a characterization of the set of multivalued dependencies that hold over T with respect to R. The characterization provided in this paper corrects a result in one of our previous papers published in this journal.

[1] R. Fagin, “Multivalued Dependencies and a New Normal Form for Relational Databases,” ACM Trans. Database Systems, vol. 2, no. 3, pp.262-278, 1977.
[2] D. Maier, The Theory of Relational Databases. Computer Science Press, 1983.
[3] W.Y. Mok, “A Comparative Study of Various Nested Normal Forms,” IEEE Trans. Knowledge and Data Eng., vol. 14, no. 2, pp. 369-385, Mar./Apr. 2002.

Index Terms:
Data dependencies, Normal forms, Schema and subschema
Citation:
Wai Yin Mok, "Characterizing the MVDs That Hold in a Connected Subtree of a Join Tree: A Correction," IEEE Transactions on Knowledge and Data Engineering, vol. 20, no. 3, pp. 425-426, March 2008, doi:10.1109/TKDE.2007.190711
Usage of this product signifies your acceptance of the Terms of Use.